# SDR 97ZZZX2469

- Difficulty date: March 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Pad
- Part number: 900F2361503101
- Condition: Worn
- Location: Landing Gear
- Part time: 1,137 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STANDARD LANDING GEAR INSTALLATION.  SADDLE PAD WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  CORES RETURNED TO MDHS FROM RNO.
